# SDR DHLA200700026

- Difficulty date: May 16, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Aircraft time: 41,845 hours, 24,229 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7GF
- Part serial: 3402
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON DESCENT RECEIVED SEVERAL FLT DECK SMOKE WARNINGS WITH SMOKE LIGHT ON MWP WITH SSC, NO SMOKE OR FUMES NOTED IN COCKPIT.  REMOVED AND REPLACED FLT DECK SMOKE DETECTOR.  AS PER A300 MM 26-14-11.  PERFORMED SYSTEMS TEST AS PER A300 MM 26-14-00.  OPS CK GOOD.
